# SDR 95FDEAO1826

- Difficulty date: December 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 219.8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING NRO 676, FOUND CORROSION ON AFT SIDE OF WEB STATION 219.8 W/L 214 TO 222, LBL 44.  UPON REMOVING CORROSION AFT SIDE OF WEB STATION 219.8 W/L 214 TO 222, LBL 44, FOUND CRACK.  REPAIRED WEB IAW FEDEX SRM 51-40-2.  CORROSION WAS FOUND TO BE WITHIN LIMITS PER FEDEX SRM 53-10-1.
